Journal of Nepal Mathematical Society (JNMS)
Developing the Society Through Mathematical Research


ISSN: 2616-0153 (Print) ISSN: 2616-0161 (Online)



Volume 1, Issue 2, Year-2018

Publsihed: August 05, 2018

Download Cover Page-Volume 1-Issue-2-Year 2018

  1. Population Projection of Nepal: A Logistic Approach
    By Adhikari K and Raya H B

  2. Solving Some Linear and Nonlinear PDEs Using Laplace Adomian Decomposition Method
    By Attaullah

  3. Higher Order Convergent Newton Type Iterative Methods
    By Jnawali J

  4. Interaction of Two-phase Debris Flow with Lateral Converging Shear Walls
    By Kattel P and Tuladhar B M

  5. A Meir-Keeler Type Common Fixed Point Result in Dislocated Metric Space
    By Panthi D







NMS. All Rights Reserved.